# SDR UIEA2019021803251

- Difficulty date: February 16, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,510 hours, 16,830 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 5500500305
- Part serial: 821
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LE SLAT ASYM EICAS. COMPLIED WITH QRH, SLATS WOULD NOT RETRACT, THEN SLAT/FLAP WOULD NOT DEPLOY IN NORMAL OPS, ALT FLAP SLAT EXTENSION ( T/S PER FIM 27-81 F.T.809 L/E FLAP ASYM MSG IAW FIM 27-51 F.T. 809 AND TASK 803 FSEU SHOWS LOAD RELIEF ACT MSG 2751200. REPLACED LOAD RELIEF ACTUATOR IAW AMM 27-51-30/401 AND 27-51-00 OPS NORMAL NO FAULTS AT THIS TIME FSEU REPLACED AS PRECAUTION FSEU P/N 285T0049-63   S/N OFF FO1736 )
